# SDR 2005UALA00371

- Difficulty date: April 13, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Engine: Pwa PW4090
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 2508
- Condition: Cracked
- Location: Slide
- Component: Slide, Aircruisers, 62774413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WAS DAMAGED AND CRACKED.  SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DAMAGED ELT WAS OBSERVED DURING SLIDE/RAFT DISASSEMBLY.  THE EXACT CAUSE OF DAMAGE TO THE ELT COULD NOT BE DETERMINED.
